Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Beginning of the Ukrainian School of Probability Theory: A historical sketch


Author: M. I. Portenko
Translated by: Andrei Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 79 (2008).
Journal: Theor. Probability and Math. Statist. 79 (2009), 1-5
MSC (2000): Primary 01A70, 01A72
DOI: https://doi.org/10.1090/S0094-9000-09-00786-8
Published electronically: December 28, 2009
MathSciNet review: 2494531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. M. Bogolyubov and M. M. Krylov, On the Fokker-Planck equations derived in perturbation theory by a method based on the spectral properties of a perturbed Hamiltonian, Zapiski Kafedry Fiziki Akademii Nauk Ukrain. SSR, vol. 4, Kyiv, 1939, pp. 81-157. (Ukrainian)
  • 2. S. N. Bernstein, Principes de la théorie des équations différentielles stochastiques, Trudy Matem. Inst. AN SSSR, ser. matem. 5 (1933), 95-124.
  • 3. I. I. Gikhman, An influence of a random process on a dynamical system, Naukovi Zapyski Mekh. Mat., Kiev Univ. 5 (1941), 119-132. (Ukrainian)
  • 4. I. I. Gikhman, On passing to the limits in dynamical systems, Naukovi Zapyski Mekh. Mat., Kiev Univ. 5 (1941), 141-149. (Ukrainian)
  • 5. I. I. Gikhman, On a scheme of constructing random processes, Doklady Akad. Nauk SSSR 58 (1947), 961-964. (Russian) MR 0023014 (9:293a)
  • 6. I. I. Gikhman, On some differential equations with random functions, Ukrain. Mat. Zhurnal II (1950), no. 3, 45-69. (Russian) MR 0048735 (14:61e)
  • 7. I. I. Gikhman, On the theory of differential equations of random processes, Ukrain. Mat. Zhurnal 2 (1950), no. 4, 37-63. (Russian) MR 0048736 (14:61f)
  • 8. I. I. Gikhman, On the theory of differential equations of random processes. II, Ukrain. Mat. Zhurnal 3 (1951), 317-339. (Russian) MR 0055620 (14:1101g)
  • 9. K. Itô, Stochastic integral, Proc. Imp. Acad., Tokyo 20 (1944), 519-524. MR 0014633 (7:313c)
  • 10. K. Itô, On a stochastic integral equation, Proc. Jap. Acad. (1946), no. 1-4, 32-35. MR 0036958 (12:191c)
  • 11. K. Itô, On stochastic differential equations, Mem. Amer. Math. Soc. 4 (1951), 1-51. MR 0040618 (12:724a)
  • 12. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Naukova Dumka, Kiev, 1987; English transl., American Mathematical Society, Providence, RI, 1989. MR 1020057 (90i:60038)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 01A70, 01A72

Retrieve articles in all journals with MSC (2000): 01A70, 01A72


Additional Information

M. I. Portenko
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, Tereshchenkivska Street 3, Kyiv 01601, Ukraine
Email: portenko@imath.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-09-00786-8
Published electronically: December 28, 2009
Dedicated: Dedicated to the 90th birthday anniversary of Iosif Ill’ich Gikhman
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society